MathSciNet Relay Station
MathSciNet bibliographic data
MR3255142 32V40
Lebl, Jiří; Minor, André; Shroff, Ravi; Son, Duong; Zhang, Yuan CR singular images of generic submanifolds under holomorphic maps. Ark. Mat. 52 (2014), no. 2, 301–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement